Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What is the remedy for nephrotic syndrome ? Whom can i consult ?

Sir,My son suffering from swelling around eyes,loss of urine ,since age of 2.5 years now he is in 7 years old ,after consulting with doctor said he is patient of nephrotic syndrome ,he is adviced for 50 mg omnacartil daily for one month , recently due to albumin in urine is ++++. Can u suggest me for second openion ,and suggest for hospital or doctor for the same please . R.K.Jain
Asked On : Fri, 8 Jul 2011
Answers:  3 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Thanks for your query.     

He is a confirmed case of nephrotic syndrome as urine albumin ++++ shows .steroids are generally given to patient of nephrotic syndrome. You can consult some good nephrologist near by you,as there are many nephrologist in India.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Fri, 8 Jul 2011
I find this answer helpful

 1 user finds this helpful

Dermatologist Dr. Gaurav Patel's  Response
u need to consult other nephrologist for second opinion
omnacortil is the right drug for nephrotic syndrome
if there is present of infection then he may also need antibiotic tab.
other medicine he may need
they can be given after all reports .
Answered: Fri, 8 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
steroid has many side effect like
-high sugar level
-poor wound healing
-kidney damage
-hormonal changes
-bone marrow changes
-other systemic side effect
but we should see the risk benefit ratio .
so in ur case we cant drop sterois ,its must and life saving drug
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor